MAUDE Adverse Event Report: OSCOR INC. ADELANTE SIGMA; INTRODUCER, CATHETER

OSCOR INC. ADELANTE SIGMA; INTRODUCER, CATHETER
Model Number ASG07010W
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that "dr graham reported that the sheath was leaking from the wire port a lot and when aspirated sucked back air" normal use (i.E., reported event occurs during the life of an implanted device; after post-op and before explant).Leak occurred at hub.
 
Additional Manufacturer Narrative
Forty-seven (47) 7f adelante sigma introducer sheath kits were returned from the customer.The kits were unopened upon receipt.Two (2) of the returned sheaths will be tested.According to the event description summary, the sheath was leaking from the "wire port" a lot and when aspirated sucked back air.It was also mentioned that a leak occurred at hub.Neither sheath drew in air when the tips were submerged in water and aspirated with the syringe.Also, the sheaths were manually leak tested with the syringe connected to the stopcock and the tip occluded.The sheaths did not exhibit leakage from anywhere when tested using this method.The sheaths were then tested using the iso 11070 for liquid leakage test method.The device was occluded at the distal tip and pressurized to 38kpa and held at this pressure for 30 seconds and no leakage was observed from the hemostatic valve.The sheath was further pressurized beyond 300kpa and no leakage was observed from the stopcock or the hub/sideport tubing junction.The bond between the sideport tube and the hub was tested by holding the stopcock valve in one hand and the hub in the other hand, gently pull verifying the integrity of the bonds.Both sheaths passed the pull test.Also, both sheaths passed the introducer bond strength test, surpassing the minimum pull force of 3.37 lbf as per procedure.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Returned device analysis revealed the sheaths were within manufacturing specifications.The sheaths did not leak when tested manually and also met the iso leakage test method requirement.The sideport tubing remained intact and connected to the hub when tested.The pull force data was reviewed and all of the sheaths in this lot passed.According to the dhr, the sheath passed all in-process and final inspection steps.No manufacturing defects were found.Per manufacturing procedure (non-peelable sheath final assembly) ·for each assembly, hold the valve in one hand and the hub in the other hand, gently pull verifying the integrity of the bonds.This is to be performed before testing for occlusion.Per qa procedure (adelante sigma sheath in-process and final inspection) ·perform leak test according to procedures based on available leak tester.The leak test is performed by manufacturing personnel at 100% and is observed by quality assurance personnel at aql level ansi z 1.4, gen level i, normal, aql 1.5 normal.·check the bonding of the hub to the tubing following the method described on procedure introducer bond strength test; sampling plan ansi z 1.4, special inspection level s-4, reduced aql 0.40.Sideport retention strength test (min.3.37 lbf) per ifu; aspiration and saline flushing of the sheath, dilator, and valve should be performed to minimize the potential for air embolism and clot formation.When injecting or aspirating through the sheath, use the sideport only.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ADELANTE SIGMA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd
palm harbor, FL 34683
7279372511
MDR Report Key15582664
Report Number1035166-2022-00108
Device Sequence Number17759976
Product Code DYB
UDI-Device Identifier10885672008991
UDI-Public10885672008991
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K090114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model NumberASG07010W
Device Catalogue NumberASG07010W
Device Lot NumberDP-16481
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown